Academic Journals Database
Disseminating quality controlled scientific knowledge

Opuscula Mathematica

ISSN: 1232--9274
Publisher: AGH University of Science and Technology


ADD TO MY LIST
 
A note on k-Roman graphs PDF available

Author(s): Ahmed Bouchou | Mostafa Blidia | Mustapha Chellali
Volume: 33
Issue: 4
Year: 2013
Solvability of functional quadratic integral equations with perturbation PDF available

Author(s): Mohamed M.A. Metwali
Volume: 33
Issue: 4
Year: 2013
Universal third parts of any complete 2-graph and none of DK5 PDF available

Author(s): Artur Fortuna | Zdzisław Skupień
Volume: 33
Issue: 4
Year: 2013
On the longest path in a recursively partitionable graph PDF available

Author(s): Julien Bensmail
Volume: 33
Issue: 4
Year: 2013
A note on bounded harmonic functions over homogeneous trees PDF available

Author(s): Francisco Javier González Vieli
Volume: 33
Issue: 4
Year: 2013
Contractive and optimal sets in Musielak-Orlicz spaces with a smoothness condition PDF available

Author(s): Anna Denkowska
Volume: 33
Issue: 4
Year: 2013
All graphs with paired-domination number two less than their order PDF available

Author(s): Włodzimierz Ulatowski
Volume: 33
Issue: 4
Year: 2013
Vulnerability parameters of tensor product of complete equipartite graphs PDF available

Author(s): P. Paulraja | V. Sheeba Agnes
Volume: 33
Issue: 4
Year: 2013
Concavity of solutions of a 2n-th order problem with symmetry PDF available

Author(s): Abdulmalik Al Twaty | Paul W. Eloe
Volume: 33
Issue: 4
Year: 2013
Chaotic expansion in the G-expectation space PDF available

Author(s): Hacene Boutabia | Imen Grabsia
Volume: 33
Issue: 4
Year: 2013
On Gelfand pairs associated to transitive groupoids PDF available

Author(s): Ibrahima Toure | Kinvi Kangni
Volume: 33
Issue: 4
Year: 2013
Sobolev norm estimates of solutions for the sublinear Emden-Fowler equation PDF available

Author(s): Ryuji Kajikiya
Volume: 33
Issue: 4
Year: 2013
Global existence and asymptotic behavior for a nonlinear degenerate SIS model PDF available

Author(s): Tarik Ali Ziane
Volume: 33
Issue: 4
Year: 2013
On the decomposition of families of quasinormal operators PDF available

Author(s): Zbigniew Burdak
Volume: 33
Issue: 3
Year: 2013
On intersections of Cantor sets: Hausdorff measure PDF available

Author(s): Steen Pedersen | Jason D. Phillips
Volume: 33
Issue: 3
Year: 2013
Existence results for Dirichlet problems with degenerated p-Laplacian PDF available

Author(s): Albo Carlos Cavalheiro
Volume: 33
Issue: 3
Year: 2013
The Putnam-Fuglede property for paranormal and *-paranormal operators PDF available

Author(s): Patryk Pagacz
Volume: 33
Issue: 3
Year: 2013
Periodic solutions in multivariate invariance arguments PDF available

Author(s): Jacek Chudziak | Sebastian Wójcik
Volume: 33
Issue: 3
Year: 2013
Weyl-Titchmarsh theory for Sturm-Liouville operators with distributional potentials PDF available

Author(s): Jonathan Eckhardt | Fritz Gesztesy | Roger Nichols | Gerald Teschl
Volume: 33
Issue: 3
Year: 2013
Stability by Krasnoselskii's theorem in totally nonlinear neutral differential equations PDF available

Author(s): Ishak Derrardjia | Abdelouaheb Ardjouni | Ahcene Djoudi
Volume: 33
Issue: 2
Year: 2013
Random integral equations on time scales PDF available

Author(s): Vasile Lupulescu | Cristina Lungan
Volume: 33
Issue: 2
Year: 2013
A new method for solving ill-conditioned linear systems PDF available

Author(s): Fazlollah Soleymani
Volume: 33
Issue: 2
Year: 2013
Variational characterizations for eigenfunctions of analytic self-adjoint operator functions PDF available

Author(s): Georgios Katsouleas | John Maroulas
Volume: 33
Issue: 2
Year: 2013
Multiple solutions for systems of multi-point boundary value problems PDF available

Author(s): John R. Graef | Shapour Heidarkhani | Lingju Kong
Volume: 33
Issue: 2
Year: 2013
The forwarding indices of graphs - a survey PDF available

Author(s): Jun-Ming Xu | Min Xu
Volume: 33
Issue: 2
Year: 2013
Existence of critical elliptic systems with boundary singularities PDF available

Author(s): Jianfu Yang | Yimin Zhou
Volume: 33
Issue: 2
Year: 2013
A unified representation of some starlike and convex harmonic functions with negative coefficients PDF available

Author(s): R. M. El-Ashwah | M. K. Aouf | A. A. M. Hassan | A. H. Hassan
Volume: 33
Issue: 2
Year: 2013
Inequalities for regularized determinants of operators with the Nakano type modulars PDF available

Author(s): Michael Gil'
Volume: 33
Issue: 2
Year: 2013
Fractional order Riemann-Liouville integral inclusions with two independent variables and multiple delay PDF available

Author(s): Said Abbas | Mouffak Benchohra
Volume: 33
Issue: 2
Year: 2013
A vertex operator representation of solutions to the Gurevich-Zybin hydrodynamical equation PDF available

Author(s): Yarema A. Prykarpatsky | Denis Blackmore | Jolanta Golenia | Anatoliy K. Prykarpatsky
Volume: 33
Issue: 1
Year: 2013
Eigenvalue-eigenfunction problem for Steklov's smoothing operator and differential-difference equations of mixed type PDF available

Author(s): Serguei I. Iakovlev | Valentina Iakovleva
Volume: 33
Issue: 1
Year: 2013
The lq-controller synthesis problem for infinite-dimensional systems in factor form PDF available

Author(s): Piotr Grabowski
Volume: 33
Issue: 1
Year: 2013
Some efficient seventh-order derivative-free families in root-finding PDF available

Author(s): Fazlollah Soleymani
Volume: 33
Issue: 1
Year: 2013
Planar nonautonomous polynomial equations V. The Abel equation PDF available

Author(s): Paweł Wilczyński
Volume: 33
Issue: 1
Year: 2013
A note on Blasius type boundary value problems PDF available

Author(s): Grzegorz Andrzejczak | Magdalena Nockowska-Rosiak | Bogdan Przeradzki
Volume: 33
Issue: 1
Year: 2013
Notes on topological indices of graph and its complement PDF available

Author(s): Tomáš Madaras | Martina Mockovčiaková
Volume: 33
Issue: 1
Year: 2013
On the multiplicative Zagreb coindex of graphs PDF available

Author(s): Kexiang Xu | Kinkar Ch. Das | Kechao Tang
Volume: 33
Issue: 1
Year: 2013
On vertex b-critical trees PDF available

Author(s): Mostafa Blidia | Noureddine Ikhlef Eschouf | Frédéric Maffray
Volume: 33
Issue: 1
Year: 2013
On the maximum likelihood estimator in the generalized beta regression model PDF available

Author(s): Jerzy P. Rydlewski | Dominik Mielczarek
Volume: 32
Issue: 4
Year: 2012
Bounds on perfect k-domination in trees: an algorithmic approach PDF available

Author(s): B. Chaluvaraju | K. A. Vidya
Volume: 32
Issue: 4
Year: 2012
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona